MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; MEDIUM EVOLUTION STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; MEDIUM EVOLUTION STERILIZER
Model Number HC-1500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the sterilizer and found that the top panel was not properly secured.Upon further inspection, the technician found that the top panel had missing bolts and that one of the bolts was damaged causing the top panel to become loose.To resolve the issue, the technician replaced the bolts, tested the sterilizer, confirmed it to be operating to specifications and, returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that while opening the door on their medium evolution sterilizer, the top panel on the sterilizer fell and contacted the employee.The employee received medical treatment, but it was not disclosed what type of medical treatment was administered.

Brand Name
AMSCO EVOLUTION
Common Device Name
MEDIUM EVOLUTION STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21441120
Report Number3005899764-2025-00017
Device Sequence Number19920580
Product Code FLE
UDI-Device Identifier00724995151522
UDI-Public(01)00724995151522(11)210409
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHC-1500
Device Catalogue NumberUE06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown